Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

See all formats and pricing
More options …
Volume 2011, Issue 656


The Newton stratification on deformations of local G-shtukas

Urs Hartl / Eva Viehmann
Published Online: 2011-06-18 | DOI: https://doi.org/10.1515/crelle.2011.044


Bounded local G-shtukas are function field analogs for p-divisible groups with extra structure. We describe their deformations and moduli spaces. The latter are analogous to Rapoport–Zink spaces for p-divisible groups. The underlying schemes of these moduli spaces are affine Deligne–Lusztig varieties. For basic Newton polygons the closed Newton stratum in the universal deformation of a local G-shtuka is isomorphic to the completion of a corresponding affine Deligne–Lusztig variety in that point. This yields bounds on the dimension and proves equidimensionality of the basic affine Deligne–Lusztig varieties.

About the article

Received: 2008-11-23

Revised: 2010-02-08

Published Online: 2011-06-18

Published in Print: 2011-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011, Issue 656, Pages 87–129, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.044.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Paul Hamacher and Eva Viehmann
Algebra & Number Theory, 2018, Volume 12, Number 7, Page 1611
Bhargav Bhatt and Peter Scholze
Inventiones mathematicae, 2017, Volume 209, Number 2, Page 329
Eva Viehmann
Annals of Mathematics, 2014, Volume 179, Number 3, Page 1009
Xuhua He
Annals of Mathematics, 2014, Volume 179, Number 1, Page 367
Urs Hartl and Eva Viehmann
Advances in Mathematics, 2012, Volume 229, Number 1, Page 54

Comments (0)

Please log in or register to comment.
Log in